Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 56, No. 1, pp. 115-125 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A Note on the Third-Order Moment Structure of a Bilinear Model with Non-Independent Shocks

C.M. Martins

Dep. de Matemática, Faculdade de Ciências e Tecnologia da Universidade de Coimbra,
Universidade de Coimbra - PORTUGAL

Abstract: Formulas for the third-order theoretical moments are obtained for the bilinear time series $X_t=\beta\,X_{t-k}\,\varepsilon_{t-l}+\varepsilon_t$, $k\ge l\ge 1$, assuming that $\{\varepsilon_t\}$ is a strictly stationary and ergodic sequence of random variables such that, for each $t\in\bkZ$, $\varepsilon_t$ has some conditional moments that are finite. Thus, Gabr's results (1988), obtained with an independent and identically distributed Gaussian sequence $\{\varepsilon_t\}$, are generalized.

Keywords: Bilinear models; conditional expectation; ergodicity; stationarity; third-order moments.

Classification (MSC2000): 62M10.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 1999 Sociedade Portuguesa de Matemática
© 1999–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition